Ein Minimumproblem für Ovale

J. Pál

Mathematische Annalen (1921)

  • Volume: 83, page 311-320
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pál, J.. "Ein Minimumproblem für Ovale." Mathematische Annalen 83 (1921): 311-320. <http://eudml.org/doc/158874>.

author = {Pál, J.},
journal = {Mathematische Annalen},
pages = {311-320},
title = {Ein Minimumproblem für Ovale},
url = {http://eudml.org/doc/158874},
volume = {83},
year = {1921},

AU - Pál, J.
TI - Ein Minimumproblem für Ovale
JO - Mathematische Annalen
PY - 1921
VL - 83
SP - 311
EP - 320
UR - http://eudml.org/doc/158874
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.